Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Diophantine problem for polynomial rings and fields of rational functions

Author: J. Denef
Journal: Trans. Amer. Math. Soc. 242 (1978), 391-399
MSC: Primary 10N05; Secondary 10B30
MathSciNet review: 0491583
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the diophantine problem for a ring of polynomials over an integral domain of characteristic zero or for a field of rational functions over a formally real field is unsolvable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10N05, 10B30

Retrieve articles in all journals with MSC: 10N05, 10B30

Additional Information

PII: S 0002-9947(1978)0491583-7
Keywords: Hilbert's tenth problem, unsolvable problems, diophantine equations
Article copyright: © Copyright 1978 American Mathematical Society